Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 11, NWS Shreveport, LA

January 25, 20124 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jan 25, 2012, 11:32 AM CST for 4 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2012, 11:32 AM CST (17:32 UTC)
Expired
Jan 25, 2012, 12:30 PM CST
In force
58 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Marion County, TX, Panola County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 12:12 PM CSTTSTM WND DMGMansfield, LASEVERAL TREES DOWN THROUGHOUT THE PARISH
Jan 25, 12:16 PM CSTTSTM WND DMG4 Ese Stonewall, LATREEES DOWN ALONG FRIENDSHIP ROAD IN FRIERSON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 7:56 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
314 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS54 KSHV 251732
SVRSHV
LAC015-017-031-TXC203-315-365-419-251830-
/O.NEW.KSHV.SV.W.0011.120125T1732Z-120125T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1132 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SHELBY COUNTY IN EASTERN TEXAS...
  EASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  SOUTHEASTERN MARION COUNTY IN NORTHEAST TEXAS...
  EASTERN PANOLA COUNTY IN NORTHEAST TEXAS...
  BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF BOSSIER CITY...
  CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SHREVEPORT...
  DE SOTO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MANSFIELD...

* UNTIL 1230 PM CST

* AT 1131 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM WOODLAWN TO SHELBYVILLE...OR ALONG A LINE EXTENDING FROM 8
  MILES NORTH OF MARSHALL TO 9 MILES EAST OF CENTER...AND MOVING EAST
  AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DEBERRY...JOAQUIN...ELYSIAN FIELDS...LOGANSPORT...KARNACK...
  WASKOM...GREENWOOD...OIL CITY...MOORINGSPORT...STONEWALL...
  BLANCHARD...GILLIAM...BELCHER...BENTON AND HAUGHTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3275 9445 3294 9351 3224 9350 3224 9360
      3222 9360 3218 9352 3213 9351 3210 9354
      3206 9349 3186 9348 3184 9359 3184 9387
      3182 9388 3180 9384 3173 9415
TIME...MOT...LOC 1732Z 276DEG 40KT 3265 9432 3175 9402

$$

03
1 follow-up statement
200 
WWUS54 KSHV 251812
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 PM CST WED JAN 25 2012

LAC015-017-031-TXC203-315-365-419-251830-
/O.CON.KSHV.SV.W.0011.000000T0000Z-120125T1830Z/
HARRISON TX-MARION TX-PANOLA TX-SHELBY TX-DE SOTO LA-CADDO LA-
BOSSIER LA-
1212 PM CST WED JAN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR SHELBY...PANOLA...MARION AND HARRISON COUNTIES...AND BOSSIER...
CADDO AND DE SOTO PARISHES...

AT 1210 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OIL CITY TO 10 MILES SOUTHEAST OF
STANLEY...OR ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF
SHREVEPORT TO 12 MILES SOUTH OF MANSFIELD...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REEDS
STORE...STONEWALL...KEITHVILLE...CROSS LAKE...BLANCHARD...SOUTH
MANSFIELD...KINGSTON...GILLIAM...BELCHER...DIXIE...CAVETT...
FRIERSON...FORBING...PELICAN...CARMEL...BENTON...TAYLORTOWN...
SLIGO...ROCKY MOUNT...PRINCETON...MC DADE...LINTON...IVAN...
FILLMORE...FERGUSON...ELM GROVE...CASPIANA...BOSSIER CITY...BODCAU...
BELLEVUE...BARKSDALE AIR FORCE BASE...ALDEN BRIDGE AND ROBSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3275 9445 3294 9351 3224 9350 3224 9360
      3222 9360 3218 9352 3213 9351 3210 9354
      3206 9349 3186 9348 3184 9359 3184 9387
      3182 9388 3180 9384 3173 9415
TIME...MOT...LOC 1812Z 276DEG 40KT 3274 9398 3187 9375

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 11:18 AM CST, 14 minutes earlier.

Area forecast discussion, Jan 25, 11:18 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CST WED JAN 25 2012

.DISCUSSION...
QUICK UPDATE TO ADD THE REMAINING LA PARISHES TO TORNADO WATCH 15.
WARM FRONT HAS MOVED THROUGH SHV...WHICH SHOULD HELP TO INCREASE
THE INSTABILITY IN THE I-20 CORRIDOR. PRELIMINARY DATA FROM A
SPECIAL 17Z SOUNDING ALSO INDICATING INCREASING INSTABILITY AND
STRONGLY VEERING WINDS IN THE LOW LEVELS. THUS...AT LEAST SOME
THREAT FOR TORNADOES COULD EXTEND INTO THESE AREAS. WILL LOOK AT
CLEARING SOME COUNTIES BEHIND THE LINE OF STORMS WITHIN THE NEXT
HOUR OR SO. /12/

&&

.PREV DISCUSSION... /ISSUED 1018 AM CST WED JAN 25 2012/

DISCUSSION...
HEAVY RAINFALL SETTING UP ACROSS PARTS OF THE REGION THIS MORNING.
AREAS TO OUR W HAVE BEEN EXPERIENCING FLASH FLOODING WITH THE
CONVECTION THAT IS MOVING INTO OUR E TX/SE OK/SW AR COUNTIES.
MODELS CONTINUE TO SHOW AN AXIS OF HEAVIER QPF GENERALLY ALONG THE
I-30 CORRIDOR...ALONG THE TRACK OF A MESO-LOW CURRENTLY JUST W OF
TYR. WITH ALL OF THIS FACTORED IN...HAVE ISSUED A FF WATCH THROUGH
6 AM THU. DEPENDING ON HOW TODAY GOES...THE WATCH MAY NEED TO BE
EXTENDED. WILL EVALUATE THIS FURTHER WITH THE AFTERNOON PACKAGE.

TORNADO WATCH REMAINS IN EFFECT THROUGH 3 PM FOR PORTIONS OF THE
REGION...GENERALLY S OF I-20.

HAVE MADE SOME MINOR ADJUSTMENTS TO POPS...MAX TEMPS...AND DEW
POINTS FOR THE MORNING UPDATE. PRODUCTS OUT SHORTLY. /12/

AVIATION...
THE 15Z SFC ANALYSIS INDICATES A SFC LOW BETWEEN UTS AND DKR...WITH
A WARM FRONT EXTENDING NE TO NEAR JSO...TO RFI...TO
SHV...MNE...RSN...TO JUST S OF MLU. THIS FRONT WILL CONTINUE TO
DRIFT N TOWARDS THE AR/LA LINE BY THIS AFTERNOON...WITH THE
ATTENDANT SFC LOW SHIFTING NE ALONG THE FRONT. A LINE OF CONVECTION
EXTENDS S OF THE FRONT ACROSS DEEP AND SE TX...AND WILL MARCH ENE
ACROSS THE WARM SECTOR /DEEP E TX/NCNTRL LA/ THROUGH MID TO LATE
AFTERNOON. MVFR CIGS WILL BE PREVALENT ACROSS THE WARM SECTOR AHEAD
OF THE CONVECTION...BEFORE FALLING THE IFR/LIFR WITH REDUCED VSBYS
AND WIND GUSTS TO 50KTS IN/NEAR THE STRONGER STORMS. N OF THE
FRONT...IFR/LOW MVFR CIGS WILL CONTINUE...WITH AN EXTENSIVE AREA OF
SHRA LIFTING ENE AHEAD OF A CLOSED LOW THAT WILL DRIFT SLOWLY E INTO
CNTRL TX THIS EVENING. CONVECTION WILL AFFECT THE SHV TERMINAL
BETWEEN 18-19Z...AND MLU BETWEEN 21-24Z...AS SCT CONVECTION DEVELOPS
AHEAD OF THE MAIN LINE. DRY SLOTTING AHEAD OF THE CLOSED LOW WILL
TAPER THE CONVECTION FROM W TO E THIS EVENING...ENDING ACROSS THE
TYR/GGG/LFK/SHV NEAR OR PRIOR TO 00Z. THE CONVECTION WILL LIKELY
LINGER ACROSS SCNTRL AR/NCNTRL LA THROUGH 06Z...WITH SCT SHRA AND
ISOLATED TSRA POSSIBLY DEVELOPING LATE IN THE TAF PERIOD WITH THE
APPROACH OF THE CLOSED LOW. ONCE THE CONVECTION DIMINISHES THIS
EVENING...IFR CIGS SHOULD DEVELOP IN THE WARM SECTOR...WITH LIFR
CIGS POSSIBLE ACROSS THE WRN SECTIONS OF E TX...AS THE SFC LOW
DRIFTS ENE TO NEAR SHV BY 12Z. AS THIS HAPPENS...A COLD FRONT WILL
SLOWLY BRIDGE SSE INTO SCNTRL AR/NCNTRL LA DURING THE LATE
MORNING/EARLY AFTERNOON HOURS THURSDAY. ESE WINDS 10-15KTS TODAY
WILL VEER S AROUND 5KTS THIS EVENING S OF THE WARM FRONT. ACROSS SE
OK/SW AR/EXTREME NE TX...NNE WINDS 5-10KTS CAN BE EXPECTED. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  58  60  43  63 / 100  80  50  20  10
MLU  67  59  68  45  58 / 100  90  60  30  10
DEQ  51  48  54  36  59 / 100  80  60  20  10
TXK  56  54  57  41  59 / 100  80  60  30  10
ELD  61  57  60  43  59 / 100  90  60  30  10
TYR  59  50  59  40  64 / 100  40  40  20  10
GGG  62  52  59  42  63 / 100  60  40  20  10
LFK  74  50  60  43  63 / 100  60  30  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     LAZ001>004-010.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

12/15
Hazardous weather outlook, Jan 25, 6:08 AM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 AM CST WED JAN 25 2012

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108-109-261200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-
608 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM
THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL
AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR
FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS
ACROSS SOUTHWEST ARKANSAS WILL GENERALLY BE THE MOST AT RISK FOR
ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED.
RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER
LEVEL TROUGH MOVES EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LAZ001>006-010>014-017>022-TXZ110>112-124>126-136>138-149>153-
165>167-261200-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
608 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM
THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL
AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR
FLOODING WILL BE POSSIBLE. IN ADDITION...THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS...GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR. DAMAGING WINDS AND HAIL WILL BE THE MAIN
THREATS. ISOLATED TORNADOES CANNOT BE RULED OUT...MAINLY ACROSS
DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS
EAST OF THE INTERSTATE 49 CORRIDOR WILL GENERALLY BE THE MOST AT
RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT
EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE
MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND TONIGHT.

09

In the hours before

Special weather statement, Jan 25, 9:31 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CST WED JAN 25 2012

TXZ149-150-152-251615-
CHEROKEE-NACOGDOCHES-RUSK-
931 AM CST WED JAN 25 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1015 AM CST...FOR THE FOLLOWING
COUNTIES...

IN EASTERN TEXAS...
     NACOGDOCHES...
IN NORTHEAST TEXAS...
     RUSK AND CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ALTO...DOUGLASS...JACKSONVILLE...JOINERVILLE...MAYDELLE...
     MORRILL...NEW SALEM...PONTA...RUSK...SACUL...TRAWICK AND
     TURNERTOWN...

AT 928 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF MORRILL...OR 14
MILES SOUTHWEST OF RUSK...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS HAVE TO POTENTIAL TO INTENSIFY. STAY TUNED FOR FURTHER
WEATHER INFORMATION.

03
Local storm report, Jan 25, 10:26 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     WELLS                   31.49N 94.95W
01/25/2012                   CHEROKEE           TX   LAW ENFORCEMENT

            TREE DOWN NEAR FM ROAD 1911.

&&

20
Local storm report, Jan 25, 10:49 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     1 E CUSHING             31.81N 94.82W
01/25/2012                   NACOGDOCHES        TX   LAW ENFORCEMENT

            SEVERAL DOWNED TREES ALONG HIGHWAY 204.

&&

20
Local storm report, Jan 25, 10:51 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     MOUNT ENTERPRISE        31.91N 94.68W
01/25/2012                   RUSK               TX   LAW ENFORCEMENT

            REPORT OF ROOF BLOWN OFF HOUSE AND BLOCKING PARTS OF
            HIGHWAY 259.

&&

20
Local storm report, Jan 25, 11:05 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1105 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     LUFKIN                  31.33N 94.73W
01/25/2012                   ANGELINA           TX   LAW ENFORCEMENT

            TREES DOWN IN ANGELINA COUNTY.

&&

20
Local storm report, Jan 25, 11:17 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND DMG     LUFKIN                  31.33N 94.73W
01/25/2012                   ANGELINA           TX   911 CALL CENTER

            WOODEN GUARD SHACK AT FOOD PLANT BLOWN OVER AND MOVED
            ABOUT 50 FEET.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:41 AM CSTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more11 hr
Jan 25, 9:41 AM CSTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk49 min
Jan 25, 9:59 AM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine46 min
Jan 25, 10:06 AM CSTAreal Flood AdvisorySHVCherokee, Franklin, Red River, Smith, Titus82 days
Jan 25, 10:33 AM CSTSevere Thunderstorm WarningSHVGregg, Harrison, Nacogdoches, Panola, Rusk, Shelby57 min
Jan 25, 10:35 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus5 days
Jan 25, 10:35 AM CSTRiver Flood WarningSHVBowie, Cass, Morris9 days
Jan 25, 10:36 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus5 days
Jan 25, 10:38 AM CSTRiver Flood WarningSHVSmith, Wood6 days
Jan 25, 10:49 AM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby56 min
Jan 25, 10:55 AM CSTTornado WarningSHVHarrison, Panola32 min
Jan 25, 1:17 PM CSTTornado WarningSHVSabine28 min
Jan 25, 1:12 PM CSTTornado WarningSHVNatchitoches, Red River, Sabine48 min
Jan 25, 1:58 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine47 min
Jan 25, 2:05 PM CSTTornado WarningSHVNatchitoches, Sabine25 min
Jan 25, 3:15 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.